• question-icon

    Can IV iron cause chronic cardiac issues?

default
Posted on Thu, 2 Jun 2016 in Medicines and Side Effects
Question: Can IV iron cause chronic cardiac issues?
doctor
Answered by Dr. Divakara 1 hour later
Brief Answer:
It can cause in high doses.

Detailed Answer:
HI

Thanks for posting your query.

It can cause if given in high dose over long period. But if you are taking IV iron as per doctor's advise then the risk of overdose will not be there and hence the risk of Chronic cardiac issue due to IV Iron will not happen .

Hope this information was useful to you.
Any clarifications feel free to ask.

Regards.
Above answer was peer-reviewed by : Dr. Sonia Raina
doctor
Answered by
Dr.
Dr. Divakara

Internal Medicine Specialist

Practicing since :2006

Answered : 2358 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

195 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Divakara
  • Q - What causes elevated fasting blood sugar level?

  • Q - Suggest remedy for lack of concentration in a person suffering from...

  • Q - What causes red spots on penis after intercourse?

  • Q - What are the signs and symptoms of acid reflux?

  • Q - What causes dizziness after discontinuation of Prednisone?

  • Q - Is Warfarin or Dronedarone a beta blocker?

  • Q - What does this urinalysis test report indicate?

  • Q - What causes low heart rate while on Digoxin and Minax?

  • Q - What causes blood in urine?

  • Q - How to regulate folic acid levels?

backtotop2